# SDR USAA070106

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N440US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24811
- Aircraft time: 43,915 hours, 43,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 492, S-24R, WL 160 CRACKED.  REPLACED FRAME PER DWG 65-20723, DEFECT SIZE:  .5 INCH.
